The European Medicines Agency has identified several cases of the rare disease in patients after vaccination AstraZeneca
Scientists have discovered another possible side effect of the COVID-vaccine AstraZeneca. In six of the studied patients, within four days after vaccination with this drug, the syndrome of increased permeability of the capillary wall occurred.
This is reported by the press service of the European Medicines Agency (EMA).
As noted, three vaccinated previously suffered from vascular disease, but as a result, one of the patients died.
The syndrome of increased permeability of the capillary wall leads to swelling of the extremities and blood clots.
“Physicians should be aware of the signs and symptoms of this syndrome and the risk of its recurrence in patients who have previously been diagnosed with it,” the EMA said.
Earlier, the agency confirmed that the AstraZeneca coronavirus vaccine in rare cases can have a side effect in the form of blood clots.
The EMA also said it is investigating a possible link between the drug and causes of a rare blood vessel disease, capillary leak syndrome.